About 3 years ago my child suffered a serious depression which landed her in the hospital several times. She was tried on multiple combinations of medications, none of which really helped but did cause severe side effects. About 4 months later she started having GI problems, she was sick with a sore throat and a huge ulcer in her throat, and then developed an intermittant bad taste/small later diagnosed as partial sensory seizures. These have become quite obtrusive on her life as they are triggered by sneezing, coughing, laughing or sniffling etc etc. Add in anti-seizure meds to the mix. Now she has pancytopenia and has lost ~20 lbs in the last 6 months. She barely weighs 100 lbs now. She sees a psychiatrist, a taste/smell/seizure specialist, a gastroenterologist, a hematologist and a managed care PCP who graces her with her presence for maybe 45 seconds at a visit. This kid is only 23 yrs old and her health just keeps deteriorating and she was my healthiest kid. She's had tons of labs done but no etiology of any of these things can be explained. How can I get someone to look at all the pieces of the puzzle together as I believe it's all related?...maybe from all the drugs, maybe from a basement flood around that time which developed mold. I always bring up the idea of mold toxins with the doctors but they all blow me off and look at me like I am nuts. My biggest concern is that each specialist is only looking at their "thing". The answer is always more drugs, never more investigation as to the cause. How do you find someone to get to the root cause?
Does this constellation of symptoms make sense to anyone. We have just about given up on the medical profession.
Any idea or suggestions?
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?